# SDR 2005UALA01447

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 12,066 hours, 5,277 cycles
- Engine: Iae V2527A5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BULKHEAD DAMAGE AT STATION 350 APPROXIMATELY 14 INCHES RIGHT OF FR 1.  DAMAGE CAUSED BY IMPACT WITH GROUND EQUIPMENT.  HORIZONTAL STIFFENER REPLACE, BULKHEAD WEB DOUBLER INSTALLED, FRAME REPAIR, AND VERTICAL STIFFENER DOUBLER INSTALLED.
